# SDR HEEA955247

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212070116009
- Condition: Inoperative
- Location: Xmsn Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE ON PRESSURE SIDE HAS NO INDICATION.
